# SDR CALA0001272

- Difficulty date: August 17, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 13,786 hours, 3,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE R-3 DOOR EMERGENCY EXIT SIGN INOPERATIVE.  THE BATTERY CHARGER WAS REMOVED AND REPLACED IAW MM 33-51-07 AND OPERATION CHECKED GOOD.
